# SDR IXXA06SMN403S

- Difficulty date: November 17, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND AFT FUSELAGE TAIL CONE EXTERIOR LOWER SKIN DAMAGED AT STATION 1730.000.  REMOVED FASTENERS.  FABRICATED REPAIR DOUBLER.  CLEANED, TREATED AND PRIMED AREA AND REPAIR DOUBLER.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR DOUBLER IAW DC8 SRM 53-5-2 FIG 2 PG 3 ITEM "A", DC8 SRM 51-1-8B, DC8 SRM 51-1-11, DC8 SRM 53-2-0 FIG 1D, SHEET 3 PG 2K, AND DC8 SRM 51-1-21.
